# SDR CA160303001

- Difficulty date: March 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,261 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DIVERTED DUE TO ENGINE PROBLEMS.  NO SPECIFIC INFO PASSED WITH REGARDS TO WHAT ENGINE ISSUE WAS NO INFO PROVIDED WITH REGARDS TO WHETHER A MAYDAY OR PAN WAS DECLARED.
